# SDR 2003F00470

- Difficulty date: May 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 5533 · Ventral Structure
- Part: Bearing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT FIN UPPER STABILIZER HINGE FITTING BEARING CRACKED AND BOTH RETAINERS CORRODED AT BS 1586.  REMOVED AND REPLACED RIGHT STABILIZER HINGE BEARING ASSEMBLY.  (M)
